Binary linear forms over finite sets of integers

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageUnknown
Pages (from-to)341–361
JournalActa Arithmetica
Volume129
Issue number4
DOIs
Publication statusPublished - 1 Jan 2007

Cite this

@article{d6da92e5423b476fad39a27a3a3da1ea,
title = "Binary linear forms over finite sets of integers",
author = "Silva, {Manuel Almeida}",
year = "2007",
month = "1",
day = "1",
doi = "10.4064/aa129-4-5",
language = "Unknown",
volume = "129",
pages = "341–361",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)",
number = "4",

}

Binary linear forms over finite sets of integers. / Silva, Manuel Almeida.

In: Acta Arithmetica, Vol. 129, No. 4, 01.01.2007, p. 341–361.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Binary linear forms over finite sets of integers

AU - Silva, Manuel Almeida

PY - 2007/1/1

Y1 - 2007/1/1

U2 - 10.4064/aa129-4-5

DO - 10.4064/aa129-4-5

M3 - Article

VL - 129

SP - 341

EP - 361

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 4

ER -